# SDR HEEA0014519

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2249Z
- Make and model: Bell 206L-1
- Aircraft serial: 45753
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 206033601133
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR INSPECTION FOUND CORROSION BLEEDING OUT FROM INNER AND OUTER SKINS AND CORROSION BLEEDING OUT FROM FIBERGLASS CORNER FAIRING.
